Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: anhedonia (from Depakote) - IsoM and others Ritch

Posted by Krazy Kat on April 20, 2002, at 11:01:01

In reply to Re: anhedonia (from Depakote) - IsoM and others Krazy Kat , posted by Ritch on April 19, 2002, at 23:37:08

Mitch:

Thanks a lot - I will add that as a possibilty to my list for my Dr.

I am only on a high dose of Depakote right now. I had two semi-serious suicide attempts in the last year when i went off it, so my pdoc wants to get that straightened out first. so, i'm not suicidal, but i'm not feeling anything either.

anyway, i'll keep the ap in mind - thanks. ad's apparently make me high and just exacerbate the problem. i think the diagnosis is getting more firmly set as bipolar now.

- kk


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Krazy Kat thread:103559
URL: http://www.dr-bob.org/babble/20020416/msgs/103641.html